PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Whitney Preserving Maps onto Dendrites

Volume 60 / 2012

Eiichi Matsuhashi Bulletin Polish Acad. Sci. Math. 60 (2012), 155-163 MSC: Primary 54F15, 54B20; Secondary 54C99. DOI: 10.4064/ba60-2-5


We prove the following results.

(i) Let $X$ be a continuum such that $X$ contains a dense arc component and let $D$ be a dendrite with a closed set of branch points. If $f:X \to D$ is a Whitney preserving map, then $f$ is a homeomorphism.

(ii) For each dendrite $D'$ with a dense set of branch points there exist a continuum $X'$ containing a dense arc component and a Whitney preserving map $f':X' \to D'$ such that $f'$ is not a homeomorphism.


  • Eiichi MatsuhashiDepartment of Mathematics
    Faculty of Engineering
    Shimane University
    Matsue, Shimane
    690-8504 Japan

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image